# SDR DALA2019042952693

- Difficulty date: April 24, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 45,468 hours, 27,960 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Window
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO WINDOW HEAT HAD VISUAL SMOKE AND ELECTRICAL ARC AT FRONT TOP RIGHT CORNER SMOKE QUESTIONNAIRE IS COMPLETED. REMOVED AND REPLACED F/O'S WINDOW PER MD90 AMM 56-11. OPS CHECK GOOD. REF LOG PG 1044228 FOR COMPLETION OF ERA 577576-14 ( PERMANENT REPAIR). REV ORIG. C/W STEP 4 AND 5 OF ERA 577576-14. (LP# 5675939)
